Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain during urination. Protein, bilirubin, white flakes in urine. Lower backpain, nausea, tiredness, loss of apetite. Solution?

Hello, Well this might be a little bit of an awkward conversation. I am having pain during urination . I did a urinalysis and nothing is in my urine except protien and billirubin along with theres white flakes. Now for the past 3 days on top of that I have having extreme lower back pain . it hurts in movement and mainly on both sides. Im starting to get nauseated throughout the day. And very tired and I don t have any apppetite to eat. I don t know what I sould do.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Get liver function tests and ultrasound for kidneys,ureter and urinary bladder,prostate, liver. Urine culture for bacterial count and sensitivity for anti-biotics. Take plenty of water, avoid spices, take urispas tab twice a day for pain and burning in urination and consult a urologist/General physician
.It could be simple UTI.Cause should be found.
BBilrubin in urine calls for liver function tests as well
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor